About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2013 (2013), Article ID 914140, 10 pages
http://dx.doi.org/10.1155/2013/914140
Research Article

Mean Square Synchronization of Stochastic Nonlinear Delayed Coupled Complex Networks

1Department of Mathematics and Finance, Yunyang Teachers’ College, Hubei 442000, China
2College of Information Science and Technology, Donghua University, Shanghai 201620, China

Received 7 March 2013; Revised 3 August 2013; Accepted 7 August 2013

Academic Editor: Sarangapani Jagannathan

Copyright © 2013 Chengrong Xie et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We investigate the problem of adaptive mean square synchronization for nonlinear delayed coupled complex networks with stochastic perturbation. Based on the LaSalle invariance principle and the properties of the Weiner process, the controller and adaptive laws are designed to ensure achieving stochastic synchronization and topology identification of complex networks. Sufficient conditions are given to ensure the complex networks to be mean square synchronization. Furthermore, numerical simulations are also given to demonstrate the effectiveness of the proposed scheme.